# SDR SWIA201540918

- Difficulty date: March 2, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 38,776 hours, 35,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER ON FUSELAGE BELLY SKIN FS 559+16, STR 26R APPROXIMATELY AS MARKED, C-CHECK, RO 3/23/15.  REMOVED CORROSION FROM EXTERIOR FUSLEAGE BELLY SKIN FS 559+16, STR 26R, AND BLENDED SMOOTH IAW STS EA.  BEGINNING MATERIAL THICKNESS IN DAMAGE AREA IS 0.063".  REMAINING THICKNESS AFTER BLENDING SMOOTH IS 0.057".  MAXIMUM MATERIAL LOSS FROM BLEND REPAIR IS 0.006".  MINIMUM ALLOWED MATERIAL THICKNESS AFTER BLEND REPAIR IS 0.058" +/- 0.002" IAW STS EA .  REPAIR IS WITHIN ALLOWABLE LIMITS OF STS EA.
